# SDR QXEA200700512

- Difficulty date: April 5, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 15,171 hours, 11,185 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Timer
- Part number: 14302211
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - FLIGHT 4277 - ON TAXI LAVATORY RUNS ALL THE TIME AND IS LEAKING FLUID.  RETURNED TO THE GATE.  MAINTNEANCE REPLACED THE GASKETS AND TIMER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
